# SDR EVCA00015

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N293AE
- Make and model: Bell 206L-3
- Aircraft serial: 51476
- Aircraft time: 8,839 hours, 28,999 cycles
- Engine: Allsn 250C30
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 206033302031
- Condition: Cracked
- Location: Bs 155 Bulkhead
- Part time: 8,839 hours, 28,999 cycles
- Component: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND CRACK ON THE STA 155, BULKHEAD FRAME DURING A ROUTINE INSP.
